Image not available

Mathers J et al, 2015: Re "Cardiac dysrhythmias induced by extracorporeal shock wave lithotripsy in children".

Mathers J, Harding L, Smeulders N, Davies R, Hume-Smith H
Great Ormond Street Hospital, Department of Anaesthesia, Great Ormond Street, London WC1N3JH, UK

Abstract

No abstract available.

J Pediatr Urol. 2014 Dec;10(6):1288. doi: 10.1016/j.jpurol.2014.06.025. Epub 2014 Sep 21. 

Rate this blog entry:
0
 

Comments 1

Hans-Göran Tiselius on Monday, 06 April 2015 09:56

This is just a short comment to a previously published article on dysrythmia during SWL. VES are very seldom recorded with electromagnetic lithotripters. My own experience is that this side effect, when occasionally encountered, seems to be related to the anaesthesia rather to SWL.

This is just a short comment to a previously published article on dysrythmia during SWL. VES are very seldom recorded with electromagnetic lithotripters. My own experience is that this side effect, when occasionally encountered, seems to be related to the anaesthesia rather to SWL.
Guest
Tuesday, 26 September 2017
STORZ MEDICAL AG
Lohstampfestrasse 8
8274 Tägerwilen
Switzerland
Tel.: +41 (0)71 677 45 45
Fax: +41 (0)71 677 45 05

www.storzmedical.com
Personal data
Address
Contact data
Message